Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: S. Dolado, ... , Szmidt, Szymańska, Szymanska, Székelyhidi 
References
7.
Jr., László Székelyhidi
Erratum to: â??Rank-one convex hulls in \Bbb R2Ã? 2â?? [Calc. Var. Partial Differential Equations 22(2005), no. 3, 253--281; MR2118899]
Calc. Var. Partial Differential Equations, 28(4):545--546
2007
6.
Jr., László Székelyhidi
Counterexamples to elliptic regularity and convex integration
The interaction of analysis and geometry Volume 424 of Contemp. Math.
page 227--245.
Publisher: Amer. Math. Soc., Providence, RI,
2007
5.
Jr., László Székelyhidi
On quasiconvex hulls in symmetric 2Ã? 2 matrices
Ann. Inst. H. Poincaré Anal. Non Linéaire, 23(6):865--876
2006
4.
Jr., László Székelyhidi
On the local structure of rank-one convex hulls
Proc. Amer. Math. Soc., 134(7):1963--1972
2006
3.
Camillo De Lellis and Jr., László Székelyhidi
Simple proof of two-well rigidity
C. R. Math. Acad. Sci. Paris, 343(5):367--370
2006
2.
Jr., László Székelyhidi
Rank-one convex hulls in \Bbb R2Ã? 2
Calc. Var. Partial Differential Equations, 22(3):253--281
2005
1.
Jr., László Székelyhidi
The regularity of critical points of polyconvex functionals
Arch. Ration. Mech. Anal., 172(1):133--152
2004
Page:  
Previous | 1, 2, 3, 4 | Next
Export as:
BibTeX, XML